# SDR BJNA040704

- Difficulty date: July 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG A MAINTENANCE WALK AROUND CHECK, THE LEFT OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY AND BATTERY CHARGER ASSEMBLY P/N 6104789 FOR THE LEFT OVERWING EMERGENCY EXIT LIGHT IAW BOEING MM 33-51-81.  THE LEFT OVERWING EMERGENCY EXIT LIGHT NOW OPERATES NORMALLY.  (M)
